# SDR USAA2011071100030

- Difficulty date: July 1, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 35,117 hours, 19,159 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5323345920000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK FLANGE BETWEEN FR24 TO FR35, -Z520, -Y1292.  REPLACED SEAT TRACK IAW A319 SRM 51-72-11.
